# SDR CA951127009

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28R-200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Bearing
- Part number: 6751000
- Condition: Worn
- Location: Mlg Downlock
- Part time: 9,149 hours
- Component: Piper
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN)PILOT FAILED TO GET AN INDICATION WHEN THE GEAR WAS SELECTED DOWN. EMERGENCY SELECTION WAS MADE AND THE AIRCRAFT LANDED SAFELY. INVESTIGATION FOUND THE DOWNLOCK BEARING HAD WORN TO THE POINT WHERE THE MICRO SWITCH TAB WAS ACTUALLY MISSING ITS CONTACT POINT.
